Utilize este identificador para referenciar este registo: https://hdl.handle.net/10316/113954
Título: A Matheuristic Approach to the Integration of Three-Dimensional Bin Packing Problem and Vehicle Routing Problem with Simultaneous Delivery and Pickup
Autor: Moura, Ana
Pinto, Telmo 
Alves, Cláudio
Valério de Carvalho, José
Palavras-chave: vehicle routing problem with simultaneous delivery and pickup; capacitated vehicle routing problem with time windows; three-dimensional bin packing problem
Data: 2023
Editora: MDPI
Projeto: UIDB/00285/2020 
UIDB/00319/2020 
UIDB/04058/2020 
UIDP/04058/2020 
POCI-01-0247-FEDER-072638 
Título da revista, periódico, livro ou evento: Mathematics
Volume: 11
Número: 3
Resumo: This work presents a hybrid approach to solve a distribution problem of a Portuguese company in the automotive industry. The objective is to determine the minimum cost for daily distribution operations, such as collecting and delivering goods to multiple suppliers. Additional constraints are explicitly considered, such as time windows and loading constraints due to the limited capacity of the fleet in terms of weight and volume. An exhaustive review of the state of the art was conducted, presenting different typology schemes from the literature for the pickup and delivery problems in the distribution field. Two mathematical models were integrated within a matheuristic approach. One model reflects the combination of the Vehicle Routing Problem with Simultaneous Delivery and Pickup with the Capacitated Vehicle Routing Problem with Time Windows. The second one aims to pack all the items to be delivered onto the pallets, reflecting a three-dimensional single bin size Bin Packing Problem. Both formulations proposed—a commodity-flow model and a formulation of the Three-Dimensional Packing Problem must be solved within the matheuristic. All the approaches were tested using real instances from data provided by the company. Additional computational experiments using benchmark instances were also performed.
URI: https://hdl.handle.net/10316/113954
ISSN: 2227-7390
DOI: 10.3390/math11030713
Direitos: openAccess
Aparece nas coleções:FCTUC Eng.Mecânica - Artigos em Revistas Internacionais
I&D CEMMPRE - Artigos em Revistas Internacionais

Mostrar registo em formato completo

Visualizações de página

37
Visto em 15/mai/2024

Downloads

14
Visto em 15/mai/2024

Google ScholarTM

Verificar

Altmetric

Altmetric


Este registo está protegido por Licença Creative Commons Creative Commons